# SDR SWAA2019103038387

- Difficulty date: October 10, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 144A8201
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CUT OUT LOWER SILL CORRODED BETWEEN BS. 616 TO BS. 630, RBL 69. / R&R LOWER SILL PER SRM AND DWG.
